Positive solutions for a class of fractional difference systems with coupled boundary conditions
作者: Wei ChengJiafa XuYujun CuiQi Ge
作者单位: 1School of Mathematical Sciences, Chongqing Normal University
2State Key Laboratory of Mining Disaster Prevention and Control Co-founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology
3Department of Mathematics, Yanbian University
刊名: Advances in Difference Equations, 2019, Vol.2019 (1), pp.1-22
来源数据库: Springer Journal
DOI: 10.1186/s13662-019-2184-3
关键词: Fractional difference systemsPositive solutionsFixed point indexNonnegative matrices
英文摘要: Abstract(#br)In this paper we use the fixed point index and nonnegative matrices to study the existence of positive solutions for a class of fractional difference systems with coupled boundary conditions.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.76 (2012)

×